# SDR YENA20090902103

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 1,454 hours, 829 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 01272
- Condition: Failed
- Location: Entertain Sys
- Part time: 287 hours, 161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1402 SFO-AUS HARSH ODOR REPORTED IN AFT CABIN WITH PACK 1 AND PACK 2 AND A HAZY SMOKE.  WHILE T/S ODOR EVENT NOTED POSSIBLE SMELL FROM LTV XEB AT 23CD.  OPS CHECK ON PACK 1 AND 2 OK IAW AMM 21-00-00.  REMOVED AND REPLACED 23 XEB AND PERFORMED LTV MM 44-20-10, SYS OK.
